# SDR YENA20101016142

- Difficulty date: October 16, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000047
- Aircraft time: 11,774 hours, 6,883 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6452 JFK-BNA, DURING 12K CHECK AT BNA - LT FLOORBEAM FROM FR 14 TO 17 CORRODED.  LT SEAT TRACK CORRODED OUT OF LIMITS IN MULTIPLE LOCATIONS.  REPAIRED IAW JETBLUE E10-586-01, EAMS NR H1708-1519.
